# SDR SWAA2012062105128

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 68,436 hours, 64,803 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 13468V
- Condition: Faulty
- Location: Vbv
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT UNABLE TO MAINTAIN CLIMB N1 WITHOUT EXCEEDING MAX CONT EGT TO MAINTAIN CLIMB N1 REQUIRES 920+ ON NR 1 ENG EGT.  REMOVED AND REPLACED VBV MOTOR & VBV STOP INSTALLED NEW FLEX SHAFT PER MM.
